Jump to content
CrazyBoards.org

Recommended Posts

Is there a way to tell if sleeping a lot is due to meds? I've been on my current cocktail for a while and I don't think any of the ones I'm on are supposed to be sedating? But I sleep a lot (10+ hours) and am still sleepy all the time. I'm not currently depressed. I don't know if I'm just very very tired, or if my brain needs more sleep than the average person, or if it's the meds.

Share this post


Link to post
Share on other sites

You said that you were burnt out from having to deal with everything associated with raising a special needs son. Being able to do that is commendable btw. 
you might need more sleep due to the burnout. Or maybe you’re on a down swing after that row with your husband about a job?

is this recent or always been since your meds?

Share this post


Link to post
Share on other sites
6 hours ago, argh said:

You said that you were burnt out from having to deal with everything associated with raising a special needs son. Being able to do that is commendable btw. 
you might need more sleep due to the burnout. Or maybe you’re on a down swing after that row with your husband about a job?

is this recent or always been since your meds?

I think I've been sleeping more and more drowsy since we increased the Abilify and Gabapentin, because I did notice it at the time, but it's been in the past few weeks that I haven't been able to stay up past 7:30 or 8:30. It could be a combination, maybe? I'm not sure.

Share this post


Link to post
Share on other sites
42 minutes ago, Juniper29 said:

I think I've been sleeping more and more drowsy since we increased the Abilify and Gabapentin, because I did notice it at the time, but it's been in the past few weeks that I haven't been able to stay up past 7:30 or 8:30. It could be a combination, maybe? I'm not sure.

I'm not seeing here how long you've been on the Abilify, but that alone made me go to sleep around 7:30 or 8 every night the whole time I took it. I would put my kids to bed and conk our with them. So if the gabapentin is also sedating, your sleep would make sense.

  • Like 1

Share this post


Link to post
Share on other sites
3 hours ago, Juniper29 said:

I think I've been sleeping more and more drowsy since we increased the Abilify and Gabapentin, because I did notice it at the time, but it's been in the past few weeks that I haven't been able to stay up past 7:30 or 8:30. It could be a combination, maybe? I'm not sure.

Was gabapentin always mildly sedating and stayed that way? Was for me initially but wore off pretty quick 

Share this post


Link to post
Share on other sites
4 hours ago, Unstrung Harp said:

I'm not seeing here how long you've been on the Abilify, but that alone made me go to sleep around 7:30 or 8 every night the whole time I took it. I would put my kids to bed and conk our with them. So if the gabapentin is also sedating, your sleep would make sense.

I've been on 10 mg abilify for about a year. When I first went to that dose it was definitely heavily sedating for me. It did get better after the first couple of weeks but I'm thinking maybe it didn't entirely wear off.

2 hours ago, argh said:

Was gabapentin always mildly sedating and stayed that way? Was for me initially but wore off pretty quick 

Yeah. Both the abilify at this dose and the gabapentin were noticeably sedating at first but then it improved. So now, looking at my sleep patterns, I'm wondering if there's been some lingering sedation from one or both of them.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...